MathSciNet Relay Station
MathSciNet bibliographic data
MR1926876 (2003j:14078) 14P10 (12D15 44A60)
Kuhlmann, S.; Marshall, M. Positivity, sums of squares and the multi-dimensional moment problem. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4285–4301 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement